×

zbMATH — the first resource for mathematics

Partially directed Moore graphs. (English) Zbl 0407.05057

MSC:
05C38 Paths and cycles
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BANNAI E., ITO T.: On finite Moore graphs. J. Fac. Sci. Univ. Tokyo Sect. I A Math., 20, 1973, 191-208. · Zbl 0275.05121
[2] BENSON C. T., LOSEY N. E.: On a graph of Hoffman and Singleton. J. Combinatorial Theory Ser. B, 11, 1971, 67-79. · Zbl 0223.50019
[3] BOSÁK J.: On the k-index of graphs. Discrete Math., 1, 1971, 133-146. · Zbl 0219.05079
[4] BOSÁK J.: Graphs with unique walks, trails or paths of given lenghts. Theory and Applications of Graphs (Proc. Conf. Kalamazoo 1976), Springer-Verlag, Berlin 1978, 75-85.
[5] BOSÁK J.: Geodetic graphs. Combinatorics (Proc. Colloq. Keszthely 1976), North Holland, Amsterdam 1978, 151-172
[6] BOSÁK J.: Directed graphs and matrix equations. Math. Slovaca, 28, 1978, 189-202. · Zbl 0378.05034
[7] BOSÁK J., KOTZIG A., ZNÁM Š.: Strongly geodetic graphs. J. Combinat. Theory, 5, 1968, 170-176. · Zbl 0165.26602
[8] DAMERELL R.: On Moore graphs. Proc. Cambridge Philos. Soc., 74, 1973, 227-236. · Zbl 0262.05132
[9] HARARY F.: Graph theory. Addison-Wesley, Reading, Mass. 1969. · Zbl 0196.27202
[10] HOFFMAN A. J., SINGLETON R. R.: On Moore Graphs with diameters 2 and 3. IBM J. Res. Develop., 4, 1960, 497-504. · Zbl 0096.38102
[11] NEŠETŘIL J.: Infinite precise objects. Math. Slovaca, 28, 1978, 253-260. · Zbl 0444.05065
[12] PLESNÍK J.: One method for proving the impossibility of certain Moore graphs. Discrete Math., 8, 1974, 363-376. · Zbl 0287.05114
[13] PLESNÍK J.: Note on diametrically critical graphs. Recent Advantages in Graph Theory (Proc. Symp. Prague 1974), Academia, Praha 1975, 455-465.
[14] PLESNÍK J., ZNÁM Š.: Strongly geodetic directed graphs. Acta Fac. Rerum Natur. Univ. Comenian. Math., 29, 1974, 29-34. · Zbl 0291.05106
[15] TUTTE W. T.: Connectivity in graphs. Toronto Univ. Press, Toronto 1966. · Zbl 0146.45603
[16] WILSON R. J.: On the adjacency matrix of a graph. Combinatorics (Proc. Conf. Oxford 1972), The Institute of Mathematics and Its Applications, Essex 1972, 295-321.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.